# SDR SWIA201743692

- Difficulty date: August 6, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 38,587 hours, 32,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT SERVICE DOOR THRESHOLD, AT FLOOR LEVEL HAS CORROSION AT APPROX BS 349 INSIDE FUSELAGE. REPAIRED THE FRAME IAW REO.
